Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 125, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 8:11 AM EDT for 5 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 8:11 AM EDT (12:11 UTC)
- Expired
- Apr 5, 2017, 9:00 AM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 8:44 AM EDT | HAIL 1.75 | 1 Nne Carlton Woods, GA | REPORTS OF GOLF BALL SIZED HAIL WAS BEING REPORTED BY THE FIRE CHIEF IN CHATTAHOOCHEE HILLS NEAR THE INTERSECTION OF WILKERSON MILL RD AND CASCADE PALMETTO HWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:37 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 5, 7:54 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.2 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
044
WUUS52 KFFC 051211
SVRFFC
GAC045-077-097-113-121-051300-
/O.NEW.KFFC.SV.W.0125.170405T1211Z-170405T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
811 AM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Fayette County in north central Georgia...
Southeastern Carroll County in northwestern Georgia...
Southeastern Douglas County in north central Georgia...
Northwestern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 900 AM EDT
* At 811 AM EDT, a severe thunderstorm was located over Lowell, or 7
miles south of Carrollton, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Peachtree City, Union City, Fairburn, Tyrone, Palmetto,
Whitesburg, Chattahoochee Hill Country, Plant Yates, Byers
Crossroads, Hannah, Arnco-Sargent, Powers Crossroads, Handy,
Dunaway Gardens, Cannongate, Sandy Creek, Campbellton, Roscoe and
Sandtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 100 PM EDT for north central,
northwestern and west central Georgia.
LAT...LON 3357 8492 3373 8455 3347 8449 3330 8497
3340 8500
TIME...MOT...LOC 1211Z 251DEG 39KT 3347 8506
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:39 AM EDT, 32 minutes earlier.
Area forecast discussion, Apr 5, 7:39 AM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 739 AM EDT Wed Apr 5 2017 .PREV DISCUSSION... /Issued 348 AM EDT Wed Apr 5 2017/ SHORT TERM /Today through Thursday/... Severe weather is expected across much of Georgia today. Be ready to execute your severe weather plan in case a Severe Thunderstorm Warning or Tornado Warning is issued for your location. Keep a way to receive weather warnings nearby - such as a NOAA weather radio or your smart phone. Please stay weather aware today, and stay safe out there. A very vigorous storm system will impact the CWFA today. There could be several rounds of severe thunderstorms today, so don't let your guard down if you experience relatively quiet conditions for a period of time. The first round of severe weather is currently impacting portions of southern Alabama and the Florida panhandle. This activity is associated with a northward moving warm front. This warm front is expected to move into SW GA early this morning and keep moving to near the I-20 corridor by daybreak. South of the warm front, the airmass is very unstable and lapse rates are very steep for this time of the morning. Reports of up to half dollar sized hail have been reported across portions of SE AL. With this first round of thunderstorms, expect the primary modes of severe weather to be large hail (up to 2 inches possible) and damaging wind gusts in excess of 60 MPH. An isolated tornado cannot be ruled out either, as the front will provide an excellent source of low level shear. The warm front may end up settling somewhere in the vicinity of the northern 'burbs of Atlanta by mid morning. This means that most of the CWFA will be in the warm sector for the afternoon. The atmosphere should have enough time to recuperate from the morning storms, and become very unstable during the peak heating of the afternoon - especially if the clouds begin to break. All the ingredients for severe weather will be present: strong mid and upper level forcing, strong surface instability, plenty of deep level shear, a 40-50kt 850mb jet, etc. This will be the time that discreet cells ahead of the front are expected to develop and supercells will be likely. (Prime time for tornado development.) The actual cold front isn't expected to move through until later in the evening and into the overnight hours. The actual front will provide enough focus for additional storms well into the evening and overnight. However, the atmosphere *may* be worked over enough by the time the front moves through that the coverage and *possibly* severity of the storms may decrease. However, not entirely confident on this situation - so continue to stay weather aware even after the sun sets. There is plenty of much cooler air behind this system and Thursday's will be a (relatively) cold and windy day. A Wind Advisory will likely be needed, but don't want to over complicate the headlines for today. NListemaa LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 HYDROLOGY... Widespread QPF amounts of 1.5 to 2.25 inches still look to be handled well across middle Georgia today. Flash Flood Guidance suggests that the area can handle these rainfall amounts, even if they were to fall in a one to three hour time frame. WPC does have the area outlooked for a slight risk of flash flooding, and isolated flash flooding cannot be ruled out, particularly as storms train over the same area, or where localized rainfall amounts are higher. Site specific headwater forecasts are largely keeping river gage locations at or below action stage following the precipitation today. Modeled precipitable water values remain near seasonal maximums, and expect high rainfall rates from efficient storms. Have opted to issue a Flash Flood Watch mainly along the Interstate 20 corridor for the heaviest QPF axis. AVIATION... 06Z Update... Main changes to the TAF this cycle were to tweak the timing for the early morning shra/tsra and change the prob group to a tempo. Several rounds of shra/tsra expected for the afternoon. Will likely have to tweak the prevailing tsra wording at later updates. //ATL Confidence...12Z Update... Medium confidence all elements. && .AVIATION... 12Z Update... Made some slight timing tweaks to the TAFS for the first round of thunderstorms this morning. Otherwise, no major changes through the day. After the first round of storms, there could be a lull, but do expect convective activity to develop again during the early afternoon. This activity could linger into the early evening hours. Winds are currently flirting with due south, but do expected them to switch to the SW by mid morning. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 50 57 41 / 80 60 20 5 Atlanta 73 48 56 42 / 80 60 20 5 Blairsville 67 44 49 34 / 70 60 40 30 Cartersville 75 48 55 41 / 70 60 30 10 Columbus 78 51 63 45 / 80 60 10 0 Gainesville 71 47 53 40 / 80 60 30 10 Macon 78 51 62 43 / 80 70 10 0 Rome 77 48 56 41 / 70 60 30 5 Peachtree City 74 49 58 41 / 80 60 20 0 Vidalia 82 54 64 45 / 80 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones: Baldwin...Barrow...Bibb...Butts...Carroll...Clarke...Clayton... Cobb...Coweta...Crawford...DeKalb...Douglas...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Severe Thunderstorm Watch until 9 AM EDT this morning for the following zones: Bibb...Butts...Carroll...Chattahoochee... Clayton...Cobb...Coweta...Crawford...Crisp...DeKalb...Dooly... Douglas...Fayette...Haralson...Harris...Heard...Henry... Houston...Lamar...Macon...Marion...Meriwether...Monroe... Muscogee...North Fulton...Paulding...Peach...Pike...Pulaski... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taylor...Troup...Upson...Webster...Wilcox. &&
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 5, 6:40 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 AM EDT WED APR 5 2017
GAZ102-103-051115-
Stewart GA-Webster GA-
640 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 715 AM EDT...
At 640 AM EDT...a strong thunderstorm was over Wades, or near
Cuthbert...moving northeast at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Preston, Weston, Troutman, Centerpoint, Dumas, Leveretts and
Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8482
3210 8443 3193 8444 3192 8446
TIME...MOT...LOC 1040Z 246DEG 39KT 3185 8475
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 5, 7:02 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 AM EDT WED APR 5 2017
GAZ019-030-041-051200-
Polk GA-Haralson GA-Floyd GA-
702 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON AND SOUTHERN
FLOYD COUNTIES UNTIL 800 AM EDT...
At 702 AM EDT...a line of strong thunderstorms was along a line
extending from near Borden Springs to Edwardsville...and moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Cave Spring, Waco,
Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill, Antioch, Armuchee,
Seney and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3445 8514 3379 8506 3365 8529 3365 8534
3410 8542
TIME...MOT...LOC 1102Z 218DEG 30KT 3391 8551 3370 8548
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Apr 5, 7:12 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 AM EDT WED APR 5 2017
GAZ092-103-104-051200-
Schley GA-Sumter GA-Webster GA-
712 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...SUMTER AND
WEBSTER COUNTIES UNTIL 800 AM EDT...
At 712 AM EDT...a strong thunderstorm was over Dumas, or over
Preston...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Preston, Plains, Leslie, Andersonville, De Soto, Desoto,
Weston, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse,
Huntington, Leveretts, Friendship, Maddox, Bumphead, Centerpoint and
Dumas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8458
3205 8464 3214 8447 3213 8443 3216 8443
3226 8422 3223 8422 3223 8415 3194 8400
3191 8431 3192 8434 3191 8434 3191 8438
TIME...MOT...LOC 1112Z 243DEG 32KT 3203 8452
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 5, 7:45 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 AM EDT WED APR 5 2017
GAZ020-031-032-042-051215-
Cobb GA-Bartow GA-Carroll GA-Paulding GA-
745 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHERN
BARTOW...NORTHEASTERN CARROLL AND PAULDING COUNTIES UNTIL 815 AM
EDT...
At 745 AM EDT...a strong thunderstorm was near Eubank Lake, or near
Buchanan...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Dallas, Acworth, Powder Springs, Temple, Hiram,
Emerson, Braswell, Yorkville, Burnt Hickory Ridge, Lost Mountain
Park, Cross Roads, Due West, New Hope and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3381 8504 3390 8504 3390 8505 3395 8505
3395 8498 3404 8494 3415 8474 3390 8461
3375 8505 3381 8505
TIME...MOT...LOC 1145Z 246DEG 38KT 3387 8513
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Apr 5, 7:54 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 AM EDT WED APR 5 2017
GAZ012-019-020-051230-
Gordon GA-Bartow GA-Floyd GA-
754 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR GORDON...NORTHERN BARTOW AND
EASTERN FLOYD COUNTIES UNTIL 830 AM EDT...
At 754 AM EDT...a strong thunderstorm was near Pinson, or 10 miles
northeast of Rome...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Adairsville, Plainville, Shannon, Fairmount, Ranger,
Sonoraville, Pinson, Oostanaula, Redbud, Folsom, Audubon and Oakman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8483 3461 8475 3462 8474 3462 8472
3461 8472 3461 8473 3460 8473 3460 8471
3458 8467 3455 8465 3448 8466 3446 8465
3444 8466 3441 8465 3432 8515 3441 8519
TIME...MOT...LOC 1154Z 223DEG 39KT 3439 8511
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Apr 5, 7:57 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 AM EDT WED APR 5 2017
GAZ093-095-104-105-051230-
Macon GA-Dooly GA-Sumter GA-Houston GA-
757 AM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
DOOLY...NORTHEASTERN SUMTER AND SOUTHWESTERN HOUSTON COUNTIES UNTIL
830 AM EDT...
At 757 AM EDT...a strong thunderstorm was near Flint River Wma, or
near Oglethorpe...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Unadilla, Montezuma, Byromville, Pinehurst, Lilly, Dooling,
Flint River Wma, Elko, Pennington, Grove Park, Clearview, Moss Oak,
Methvins, Henderson and Meadowdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3209 8406 3224 8413 3246 8375 3221 8363
TIME...MOT...LOC 1157Z 243DEG 39KT 3220 8403
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 27 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 59 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:39 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
| Apr 5, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.